Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have been using prodep 20 mg for last 10 years, daily once. Sometimes, in combination with feliz 5. For 2 years, I am using prodep 20 on alternate days. Of late, feeing nervous or tensed up in mornings. On some days, feeling like trembling legs. What should I do? Is this to be discussed with psychologist or psychiatrist?

3 Doctors Answered
Psychiatrist.
1 person found this helpful
Yes you should definitely meet a psychiatrist. They would see for your anxiety symptoms, and can switch your medications if needed to.
1 person found this helpful
There is no rationale combining prodep with feliz as both are ssri. Combination needs to be done by a psychiatrist, kindly consult one. All the best.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.